# SDR DL76L070843

- Difficulty date: July 2, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 45,382 hours, 6,892 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL NOTICED VIBRATION FROM LEFT SIDE.  ABORTED T/O AND PULLED OF ACTIVE RNWY 22R ONTO RNWY 31L.  ABORT SPEEDLESS THAN 105 KTS.  FOUND BOTH 5 AND 6 MAIN TIRES BLOWN.  ACFT SITTING ON RIMS (5 AND 6).  BRAKE TEMPS LESS THAN 2 ON ALL WHEELS.  REPLACED NR 5 AND 6 MAIN WHEEL ASSY AND BRAKE ASSY PER AMM.
